RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 5, Page 1198 (Mi izv2240)  

This article is cited in 1 scientific paper (total in 1 paper)

Remarks on my paper “The Tannaka–Artin problem and reduced $K$-theory”

V. P. Platonov


Full text: PDF file (93 kB)

Bibliographic databases:
UDC: 513.6
Received: 30.06.1976

Citation: V. P. Platonov, “Remarks on my paper “The Tannaka–Artin problem and reduced $K$-theory””, Izv. Akad. Nauk SSSR Ser. Mat., 40:5 (1976), 1198

Citation in format AMSBIB
\Bibitem{Pla76}
\by V.~P.~Platonov
\paper Remarks on my paper ``The Tannaka--Artin problem and reduced $K$-theory''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 5
\pages 1198
\mathnet{http://mi.mathnet.ru/izv2240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=424872}
\zmath{https://zbmath.org/?q=an:0343.16014}


Linking options:
  • http://mi.mathnet.ru/eng/izv2240
  • http://mi.mathnet.ru/eng/izv/v40/i5/p1198

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks

    This publication is cited in the following articles:
    1. N. M. Glazunov, “Quadratic forms, algebraic groups and number theory”, Chebyshevskii sb., 16:4 (2015), 77–89  mathnet  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:217
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019